# SDR 2009FA0000217

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station CQDR029K
- Aircraft: N441PS
- Make and model: Cessna 441
- Aircraft serial: 4410045
- Aircraft time: 8,440 hours, 5,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing L/E
- Part time: 8,440 hours, 5,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP THE WING SURFACE DE-ICE BOOTS WERE REQUIRED TO BE REMOVED.  AFTER REMOVAL FOUND LARGE AREAS OF MODERATE CORROSION ON THE RT WING INBD AND OTBD SECTIONS.  A SMALLER AREA WAS FOUND ON THE LT WING L/E.
